# SDR ASAA2019042649130

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,908 hours, 7,190 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTOTHROTTLE DID NOT ENGAGE THE #2 POWER LEVER AFTER TOGA WAS PUSHED FOR DEPARTURE. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE REF B737-900 FIM 22-31 TASK 801. TEST PASSED WITH NO FAULTS FOUND. ACCOMPLISHED AUTHTHROTTLE SYSTEM- OPERATIONAL TEST REF B737-900 AMM 22-31-00-710-801. OPS CK GOOD WITH NO FAULTS. ACCOMPLISHED AUTOTHROTTLE SYSTEM- SYSTEM TEST REF AMM 22-31-00-710-802. ALL TESTS PASSED WITH NO FAULTS. BOTH THROTTLES WERE ENGAGED EVENLY.
